Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Red, raised spots on torso. Taken antibiotics for abscessed tooth. Have high blood pressure

I have small bright red raised spots on my torso, lower breasts and stomach and they are increasing in number. I am 56 and take no medication until recently I am on antibiotics for a abscessed tooth which is being extracted next week. I have had some high blood pressure but am controlling it with diet and exercise. I run 1 - 3 hours a week and I weigh 160lbs.. 5 6 . I have never had children but had two d&c 30 years ago. I am in menopause and have hot flashes no periods for about 9 months. What are the reds spots? Can I get rid of them or at least stop them from increasing? Are they indicative of a health problem?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Red raised spots on the torso.breast.umblicus can be tinea corporis or acute uirticaria.but in urticaria lesions are transient .if red spots like central clearing itis tinea.if they are nodular it can be mosquito or insect bites.
Whatever reason can be use antihistamine.antibotic .apply hhfudic in the morning and keto-b ointment in the night can cure it
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor